Thunderstorm Wind, Rusk
- When
- June 16, 7:59 PM CST
- Where
- Rusk County, 14 mi S of Henderson
- Measured
- 57 kt (66 mph) estimated gust
- Reported by
- AMATEUR RADIO
- Coordinates
- 31.950, -94.800
Trees were downed near Laneville.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 16, 2:15 PM CST, 5 hours 44 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 315 PM CDT THU JUN 16 2005 .DISCUSSION... ONGOING DEEP CONVECTION ASSOCIATED WITH A PAIR OF OUTFLOW BOUNDARIES... BASICALLY BOOKENDING THE NORTHERN AND SOUTHERN EDGES OF THE CWA. CAN LOOK FORWARD TO INCREASING TSTM ACTIVITY OVERNIGHT AS HIGH INSTABILITY AND DEEPENING SHEAR OVER SOUTHERN PLAINS PROVIDE RIPE FEEDING GROUND FOR MCS DEVELOPMENT. OF COURSE...UPPER LEVEL STEERING TRACK WILL BRING A DIRECT HIT INTO THE CWA. CHANCE POPS ENTIRE CWA THROUGH FRIDAY AFTERNOON...AND MENTION SEVERE ALL BUT EAST TX. PUT LIKELY POPS MAINLY SW AR PORTION OF AREA. NW FLOW PATTERN WILL CONTINUE WITH UPPER HIGH NOT EXHIBITING MUCH GROWTH IN WEST TX. THUS...MAY BE HARD TO PUSH THE PATTERN EAST OF AREA. TAPER TO SLIGHT CHANCE EAST TX LATER IN WEEKEND...AND FINALLY REMOVING POPS AREAWIDE BY TUESDAY. BRISK BOUNDARY ACTION AND RAIN COOLING EFFECTS SHOULD KEEP TEMPS AROUND OR BELOW 90 AREAWIDE ON FRIDAY...AND POSSIBLY SATURDAY. AFTER THAT TEMPS WILL REBOUND...ESPECIALLY EAST TX...ALTHOUGH DEWPOINTS MAY STAY RELATIVELY LEVEL GIVEN LIMITED RETURN FLOW. && .PRELIMINARY POINT TEMPS/POPS... SHV 74 92 74 96 / 40 40 30 20 MLU 72 88 70 92 / 50 50 40 30 DEQ 70 87 69 95 / 60 60 30 20 TXK 71 89 72 95 / 60 50 30 20 ELD 71 88 69 93 / 60 60 40 30 TYR 75 94 75 96 / 30 30 20 20 GGG 74 92 74 96 / 30 30 20 20 LFK 74 95 75 97 / 30 30 20 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 07/07
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT THU JUN 16 2005 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-171100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT THU JUN 16 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A COMPLEX OF THUNDERSTORMS WILL MOVE SOUTHEASTWARD INTO THE REGION FROM EASTERN OKLAHOMA AND WESTERN ARKANSAS TONIGHT. THIS STORM COMPLEX WILL LIKELY AFFECT NORTHERN PORTIONS OF THE REGION LATE THIS EVENING AND THE REMAINDER OF THE REGION OVERNIGHT AND INTO THE MORNING ON FRIDAY. A FEW OF THESE STORMS MAY PRODUCE DAMAGING WIND GUSTS. ALTHOUGH STRONG WINDS WILL BE THE MAIN SEVERE WEATHER THREAT...LARGE HAIL ALSO REMAINS A POSSIBILITY. I ISOLATED TO SCATTERED MAINLY LATE AFTERNOON AND EVENING THUNDERSTORMS MAY POSSIBLY DEVELOP AS WELL ACROSS THE FOUR STATE AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A SECOND COMPLEX OF THUNDERSTORMS MAY POSSIBLY DEVELOP OVER THE SOUTHERN PLAINS AND MOVE BACK INTO THE REGION FRIDAY OR FRIDAY NIGHT...MAINLY ACROSS EASTERN PORTIONS. A FEW OF THESE THUNDERSTORMS COULD BECOME SEVERE...WITH DAMAGING WINDS BEING THE MAIN THREAT. LARGE HAIL WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS IS NOT ANTICIPATED AT THIS TIME FOR THIS AFTERNOON OR TONIGHT.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
709 PM CDT THU JUN 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 6 SE DOYLINE 32.46N 93.34W
06/16/2005 1.75 INCH WEBSTER LA PUBLIC
&&
POMUNDSONPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
717 PM CDT THU JUN 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL CENTER 31.79N 94.18W
06/16/2005 0.88 INCH SHELBY TX AMATEUR RADIO
&&
POMUNDSONPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
722 PM CDT THU JUN 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL CARTHAGE 32.15N 94.34W
06/16/2005 0.75 INCH PANOLA TX TRAINED SPOTTER
&&
POMUNDSONPRELIMINARY LOCAL STORM REPORT...CORRECTED LOCATION. NO STORM
OCCURRED IN CARTHAGE.
NATIONAL WEATHER SERVICE SHREVEPORT LA
722 PM CDT THU JUN 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL CENTER 32.15N 94.34W
06/16/2005 0.75 INCH SHELBY TX TRAINED SPOTTER
&&
POMUNDSONPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
723 PM CDT THU JUN 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL CENTER 31.79N 94.18W
06/16/2005 1.00 INCH SHELBY TX TRAINED SPOTTER
&&
POMUNDSONPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
732 PM CDT THU JUN 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM DOWNBURST BLANCHARD 32.59N 93.89W
06/16/2005 CADDO LA FIRE DEPT/RESCUE
POWER LINES DOWN
&&
POMUNDSONThe Shreveport radar (KSHV), 106 km away, was scanning. The volume nearest the first event began at 01:59 UTC.
1 thunderstorm wind. Local standard time, as filed.
Trees were downed near Laneville.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5481660.